MAUDE Adverse Event Report: C.R. Bard Inc. (Covington) -1018233 Bardex® I.C. Foley Catheter

C.R. Bard Inc. (Covington) -1018233 Bardex® I.C. Foley Catheter
Catalog Number 0165SI14
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during the catheter exchange, health professional confirmed that approximately 8 ml of retained fluid had been drained and attempted to remove the foley catheter; however, it did not fall out.A computed tomography (ct) scan revealed that the balloon section contained no retained fluid but appeared to be filled with air.Therefore, following the troubleshooting protocol, health professional removed the catheter using the non-rupture method.It was also mentioned that health professional was present for the tube removal.There is residual air in the balloon section of the device.Based on the ct images taken prior to tube removal, it appears there was slightly more residual air at that time.Need to verify this.Since this patient was transferred from another hospital, the product code is believed to be 7760014lr.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Bardex® I.C. Foley Catheter
Common Device Name
Foley Catheter
Manufacturer (Section D)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key50841690
Report Number1018233-2026-06039
Device Sequence Number16027592
Product Code MJC
UDI-Device Identifier00801741016745
Combination Product (Y/N)Y
Initial Reporter StateNA
Initial Reporter CountryJA
PMA/510(K) Number
K910318
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0165SI14
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown